Extension of a theorem of S. N. Bernstein

Authors

  • V. F. Kіbets Киев
  • О. G. Mіklukhіn Киев

Keywords:

-

Abstract

-

References

С. Н. Бернштейн, Об одном свойстве, характеризующем закон Гаусса, Тр. Ленинградского политехн. ин-та, № 3, 1941, 21—22.

Downloads

Published

05.03.1966

Issue

Section

Short communications

How to Cite

Kіbets V. F., and Mіklukhіn О. G. “Extension of a Theorem of S. N. Bernstein”. Ukrains’kyi Matematychnyi Zhurnal, vol. 18, no. 2, Mar. 1966, pp. 141-2, https://umj.imath.kiev.ua/index.php/umj/article/view/8730.